Title of article :
Hardy type inequality and application to the stability of degenerate stationary waves
Author/Authors :
Shuichi Kawashima، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
19
From page :
1
To page :
19
Abstract :
This paper is concerned with the asymptotic stability of degenerate stationary waves for viscous conservation laws in the half space. It is proved that the solution converges to the corresponding degenerate stationary wave at the rate t−α/4 as t→∞, provided that the initial perturbation is in the weighted space L2 α = L2(R+;(1 + x)α) for α < αc(q) := 3 + 2/q, where q is the degeneracy exponent. This restriction on α is best possible in the sense that the corresponding linearized operator cannot be dissipative in L2 α for α > αc(q). Our stability analysis is based on the space-time weighted energy method combined with a Hardy type inequality with the best possible constant. © 2009 Elsevier Inc. All rights reserved.
Keywords :
asymptotic stability , Viscous conservation laws , Degenerate stationary waves , Hardy inequality
Journal title :
Journal of Functional Analysis
Serial Year :
2009
Journal title :
Journal of Functional Analysis
Record number :
839920
Link To Document :
بازگشت